# SDR UPS804902

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL MRR:  WHILE ON THE GROUND, MAINTENANCE FOUND CORROSION ON REPAIR DOUBLER AT FUSELAGE STATION 1120.  REMOVED PREVIOUS DOUBLER REPAIR, BEGAN TO REMOVE DAMAGE IN REFERENCE TO SRM 53-02-01, FIGURE 7.  REMOVED REMAINDER OF VISIBLE CORROSION.  DOUBLER INSTALLED PER EO DC8-5330-7556A.
